Ben-Yu Guo
Results

Journal Article
Monotone Approximation to a System Without Monotone Nonlinearity
Journal of Computational Mathematics, Vol. 18 (2000), Iss. 2 : pp. 207–224

Journal Article
Jacobi Spectral Approximations to Differential Equations on the Half Line
Journal of Computational Mathematics, Vol. 18 (2000), Iss. 1 : pp. 95–112

Journal Article
Composite Legendre-Laguerre Approximation in Unbounded Domains
Journal of Computational Mathematics, Vol. 19 (2001), Iss. 1 : pp. 101–112

Journal Article
Laguerre Pseudospectral Method for Nonlinear Partial Differential Equations
Journal of Computational Mathematics, Vol. 20 (2002), Iss. 4 : pp. 413–428

Journal Article
Chebyshev Spectral-Finite Element Method for Two-Dimensional Unsteady Navier-Stokes Equation
Journal of Computational Mathematics, Vol. 20 (2002), Iss. 1 : pp. 65–78

Journal Article
Jacobi Spectral Methods for Multiple-Dimensional Singular Differential Equations
Journal of Computational Mathematics, Vol. 21 (2003), Iss. 3 : pp. 325–338

Journal Article
The Convergence of the Spectral Scheme for Solving Two-Dimensional Vorticity Equations
Journal of Computational Mathematics, Vol. 1 (1983), Iss. 4 : pp. 353–362